# SDR SWAA2021101815505

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 231JF AT PASSENGER CABIN ; 2021-403669 / [23] REPAIRED FLOOR PANEL 231JF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [24] REPAIRED FLOOR PANEL 231JF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 RII INSPECTION
